# SDR CALA2024073002140

- Difficulty date: July 11, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 60,013 hours, 21,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 1418800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER NDT INSPECTION PER EA5310-04554 REV C, OP-006, AT RH #1 WI NDOE FRAME FOUND CRACK (REF AAR NR 100015795) RH NO. 1 WINDOW FRAME DAMAGE (CRACK) REMOVAL ACCOMPLISHED PER EA 5310-04554 REV. C ITEM 16 CONFIG. C AND COMPLIED WITH SSFR FORM ATTACHED (SFR NO. 1036870) (WORK ACCOMPLISHED BY V937984 AND AA R QC A-75 V938209).
